User menu

Spectral properties of partial *-algebras

Bibliographic reference Antoine, Jean-Pierre ; Trapani, Camillo ; Tschinke, Francesco. Spectral properties of partial *-algebras. In: Mediterranean Journal of Mathematics, Vol. 7, no. 2, p. 123-142 (2010)
Permanent URL
  1. Antoine Jean-Pierre, Inoue Atsushi, Trapani Camillo, Partial *-Algebras and Their Operator Realizations, ISBN:9789048161768, 10.1007/978-94-017-0065-8
  2. Antoine J-P., Inoue A., Trapani C.: On the regularity of the partial O*- algebras generated by a closed symmetric operator. Publ. RIMS, Kyoto Univ. 28, 757–774 (1992)
  3. Antoine J-P., Karwowski W.: Partial *-algebras of closed linear operators in Hilbert space. Publ. RIMS, Kyoto Univ. 21, 205–236 (1985) Add./Err. ibid. 22(1986), 507-511
  4. Antoine Jean-Pierre, Trapani Camillo, A note on banach partial *-algebras, 10.1007/bf03339784
  5. J-P. Antoine, C. Trapani, and F. Tschinke, Biweights and *-homomorphisms of partial *-algebras, Int. J. Math. & Math. Sci., 2006, art. ID 54793, 1–20.
  6. Antoine J-P., Trapani C., Tschinke F.: Continuous *-homomorphisms of Banach partial *-algebras. Mediterranean J.Math. 4, 357–373 (2007)
  7. Bagarello F., Fragoulopoulou M., Inoue A., Trapani C.: The completion of a C*-algebra with a locally convex topology. J. Operator Theory 56, 357–376 (2006)
  8. Bagarello F., Fragoulopoulou M., Inoue A., Trapani C.: Structure of locally convex quasi C*-algebras. J.Math. Soc. Japan 60, 511–549 (2008)
  9. C. Trapani, Unbounded C*-seminorms, biweights and*-representations of partial *-algebras: a review, Int. J. Math. & Math. Sci., 2006, art. ID 79268, 1–34.
  10. Trapani C.: Bounded elements and spectrum in Banach quasi *-algebras. Studia Mathematica 172, 249–273 (2006)
  11. Trapani Camillo, Bounded and strongly bounded elements in Banach quasi ∗-algebras, 10.1090/conm/427/08173